Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 919465, 8 pages
http://dx.doi.org/10.1155/2015/919465
Research Article

Uniform Extendibility of the Bergman Kernel for Generalized Minimal Balls

Department of Mathematics and Research Institute for Basic Sciences, Kyung Hee University, Seoul 130-701, Republic of Korea

Received 6 October 2014; Accepted 23 December 2014

Academic Editor: Kehe Zhu

Copyright © 2015 Jong-Do Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jong-Do Park, “Uniform Extendibility of the Bergman Kernel for Generalized Minimal Balls,” Journal of Function Spaces, vol. 2015, Article ID 919465, 8 pages, 2015. doi:10.1155/2015/919465